# SDR 98UAL900392

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Lt Exterior
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS WITH REPORT OF LEFT AFT EXTERIOR EMERGENCY LIGHTS ILLUMINATED. *S/D* PERFORMED EXTERIOR EMERGENCY LIGHTS TEST PER MM.  NO PARTS REPLACED, NO FURTHER REOCCURRENCE OF DISCREPANCY.
